# SDR MASA200600549

- Difficulty date: February 23, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 204,744 hours, 15,243 cycles
- System (JASC): 2760 · Drag Control System
- Part: Status Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6678 LAS - FLIGHT SPOILER FAULT STATUS MESSAGE AFTER ENGINE START.  MAINTENANCE RESET.  OP'S SYSTEM NORMAL.
